Necessary optimality conditions for bicriterion discrete optimal control problems

Xiaoqi Yang, K. L. Teo

Research output: Journal article publicationJournal articleAcademic researchpeer-review

4 Citations (Scopus)

Abstract

In management science and system engineering, problems with two incommensurate objectives are often detected. Bicriterion optimization finds an optimal solution for the problems. In this paper it is shown that bicriterion discrete optimal control problems can be solved by using a parametric optimization technique with relaxed convexity assumptions. Some necessary optimality conditions for discrete optimal control problems subject to a linear state difference equation are derived. It is shown that in this case no adjoint equation is required.
Original languageEnglish
Pages (from-to)392-402
Number of pages11
JournalJournal of the Australian Mathematical Society Series B-Applied Mathematics
Volume40
Issue number3
Publication statusPublished - 1 Jan 1999
Externally publishedYes

ASJC Scopus subject areas

  • Applied Mathematics

Cite this